# SDR F3LA2009021600027

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 15,717 hours, 8,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: L32A319160001
- Condition: Lack Of Lube
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THAT THE RIGHT OVERWING EMERGENCY SLIDE CABLE FAILED THE FUNCTIONAL TEST OF THE SLIDE RELEASE SIGNAL AND OPERATIONAL TEST OF THE UNLOCKING AND OPENING FROM THE OUTER SIDE IN THE ARMED MODE.  MAINTENANCE INSPECTED AND LUBED CABLE PER ENGINEERING AUTHORIZATION A0-52T-30102, ALL CHECKS SATISFACTORY.
